# SDR ASAA2022111940849

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,822 hours, 17,325 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Unresponsive
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, MODE CONTROL PANEL DID NOT RESPOND TO INPUTS. PERFORMED MODE CONTROL PANEL LOCKUP QRH. MODE CONTROL PANEL OPERATES NORMALLY. GROUNDED - YES. REF B737-800 AMM TASK 22-11-00-740-806, DFCS BITE LIBARY MCP TEST PASSED W/O FAULTS. A/C RESTORED TO NORMAL CONFIG.
